Artículo

Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Registro:

Documento: Artículo
Título:A generalized diffusion equation: Radial symmetries and comparison theorems
Autor:Bouillet, J.E.; Atkinson, C.
Filiación:Instituto Argentino de Matemática (CONICET), Buenos Aires, 1055, Argentina
Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Buenos Aires, 1428, Argentina
Department of Mathematics, Imperial College, London SW 7, England, United Kingdom
Año:1983
Volumen:95
Número:1
Página de inicio:37
Página de fin:68
DOI: http://dx.doi.org/10.1016/0022-247X(83)90135-X
Handle:http://hdl.handle.net/20.500.12110/paper_0022247X_v95_n1_p37_Bouillet
Título revista:Journal of Mathematical Analysis and Applications
Título revista abreviado:J. Math. Anal. Appl.
ISSN:0022247X
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_0022247X_v95_n1_p37_Bouillet.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_0022247X_v95_n1_p37_Bouillet

Referencias:

  • Aronson, Bénilan, Regularité des solutions de l'équation des milieux poreux dans Rn (1979) C. R. Acad. Sci. Paris Sér. A–B, 288, pp. 103-105
  • Atkinson, Bouillet, Some qualitative properties of solutions of a generalized diffusion equation (1979) Mathematical Proceedings of the Cambridge Philosophical Society, 86, pp. 495-510
  • Bouillet, de Saravia, Villa, Similarity solutions of the equation of one-dimensional heat conduction (1980) Journal of Differential Equations, 35
  • Brézis, On some degenerate nonlinear parabolic equations (1970) Proceedings, Symp. Pure Math, , Amer. Math. Soc, Providence, R. I
  • Douglas, Jr., Dupont, Serrin, Uniqueness and comparison theorems for nonlinear elliptic equations in divergence form (1979) Arch. Rational Mech. Anal., 42 (3), pp. 157-168
  • Gilding, A non-linear degenerate parabolic equation (1977) Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 4, pp. 393-432
  • Lions, (1969) Quelques Méthodes de résolution des problèmes aux limites non linéaires, , Dunod-Villars, Paris
  • Nagai, On solutions with compact support of certain nonlinear equations (1978) Boll. Un. Mat. Ital. B (5), 15 B, pp. 9-19
  • Peletier, A necessary and sufficient condition for the existence of an interface in flows through porous media (1974) Arch. Rational Mech. Anal., 56, p. 183
  • Redheffer, Walter, The total variation of solutions of parabolic differential equations and a maximum principle in unbounded domains (1974) Math. Ann., 209, pp. 57-67
  • Walter, (1974) Differential and Integral Inequalities, , Springer-Verlag, Berlin
  • Díaz, Herrero, Propriétés de support compact pour certaines équations elliptiques et paraboliques non linéaires (1978) C. R. Acad. Sci. Paris Ser. A, 286, pp. 815-817
  • N. I. Wolanski, in preparation; D. Alia de Saravia, J. E. Bouillet, and J. P. Milaszewicz, in preparation

Citas:

---------- APA ----------
Bouillet, J.E. & Atkinson, C. (1983) . A generalized diffusion equation: Radial symmetries and comparison theorems. Journal of Mathematical Analysis and Applications, 95(1), 37-68.
http://dx.doi.org/10.1016/0022-247X(83)90135-X
---------- CHICAGO ----------
Bouillet, J.E., Atkinson, C. "A generalized diffusion equation: Radial symmetries and comparison theorems" . Journal of Mathematical Analysis and Applications 95, no. 1 (1983) : 37-68.
http://dx.doi.org/10.1016/0022-247X(83)90135-X
---------- MLA ----------
Bouillet, J.E., Atkinson, C. "A generalized diffusion equation: Radial symmetries and comparison theorems" . Journal of Mathematical Analysis and Applications, vol. 95, no. 1, 1983, pp. 37-68.
http://dx.doi.org/10.1016/0022-247X(83)90135-X
---------- VANCOUVER ----------
Bouillet, J.E., Atkinson, C. A generalized diffusion equation: Radial symmetries and comparison theorems. J. Math. Anal. Appl. 1983;95(1):37-68.
http://dx.doi.org/10.1016/0022-247X(83)90135-X